# SDR DALA2016020100775

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1497-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BS 1497 CANT TO 1510 CANT APPROXIMATELY 7 HRS POSITION. INTERCOSTAL WAS R & R IAW SRM 51-30-2 AND D/DWG 9917701, REV ORG.
